When Will it End?

This whole drug allergy thing stinks!  To get rid of the rash and itching, I was prescribed prednisone.  Yet again, there are side effects.  Constant headaches, sleep disturbances, slight dizziness, and just a general “blah” feeling that I can’t shake.  I wake up in the middle of the night and can’t go back to sleep for an hour or two.  I just want to feel normal again!

Advertisements

Sheila K

I don't believe humans truly have a purpose. Our goal is to survive until we expire. Period. Joy is pleasurable and worrying is not. Balance in life is crucial; but if the scales must tip, may they tip on the side of joy. I’m just another human trying to survive. I blog because I can and because I enjoy it, not because it serves any purpose.

Submit a comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s